|
Twitter
|
Facebook
|
Google+
|
VKontakte
|
LinkedIn
|
Viadeo
|
English
|
Français
|
Español
|
العربية
|
 
International Journal of Innovation and Applied Studies
ISSN: 2028-9324     CODEN: IJIABO     OCLC Number: 828807274     ZDB-ID: 2703985-7
 
 
Saturday 17 November 2018

About IJIAS

News

Submission

Downloads

Archives

Custom Search

Contact

Connect with IJIAS

  Now IJIAS is indexed in EBSCO, ResearchGate, ProQuest, Chemical Abstracts Service, Index Copernicus, IET Inspec Direct, Ulrichs Web, Google Scholar, CAS Abstracts, J-Gate, UDL Library, CiteSeerX, WorldCat, Scirus, Research Bible and getCited, etc.  
 
 
 

SUR LES ESPACES TOPOLOGIQUES FINIS ET RESEAUX INFORMATIQUES


Volume 20, Issue 1, April 2017, Pages 365–370

 SUR LES ESPACES  TOPOLOGIQUES FINIS ET RESEAUX INFORMATIQUES

PALUKU KASOKI CLARA1

1 Département de Mathématique Informatique, Faculté des Sciences, Université Pédagogique Nationale (UPN), Kinshasa, RD Congo

Original language: French

Received 15 November 2016

Copyright © 2017 ISSR Journals. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract


Les espaces topologiques finis (espaces d’Alexandroff) sont actuellement utilisés en informatique théorique. L’objet de cet article est d’établir le lien entre espaces topologiques finis et réseaux informatiques, en portant des éléments de la bade irréductible de la topologie.

Author Keywords: espace d’Alexandroff, espace topologique fini, base irréductible, digraphe.


How to Cite this Article


PALUKU KASOKI CLARA, “SUR LES ESPACES TOPOLOGIQUES FINIS ET RESEAUX INFORMATIQUES,” International Journal of Innovation and Applied Studies, vol. 20, no. 1, pp. 365–370, April 2017.